Existence of solutions for a class of elliptic systems in RN involving the p-Laplacian
MetadataShow full metadata
Using a variational approach, we study a class of nonlinear elliptic systems derived from a potential and involving the p-Laplacian. Under suitable assumptions on the nonlinearities, we show the existence of nontrivial solutions.
CitationDjellit, A., & Tas, S. (2003). Existence of solutions for a class of elliptic systems in RN involving the p-Laplacian. Electronic Journal of Differential Equations, 2003(56), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.